# SDR FDEA201803080630

- Difficulty date: March 8, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 79,939 hours, 17,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 6322A000104
- Part serial: 2294
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN ELETRICALLY.  ON ARRIVAL, OPS CHECK OF THE L1 DOOR, FOUND NORMAL,  NO FAULTS NOTED IAW AMM 52-10-01-2.   RESET THE CLUTCH RELEASE ON THE ELECTRICAL ACTUATOR TO LET THE DOOR OPERATE AGAIN.   SUSPPECT CLUTCH STUCK INTERMITTENTLY, R & R THE DOOR ELECTRICAL ACTUATOR IAW AMM 52-11-01-4.  PERFORMED AN OPS CHECK OF THE L1 DOOR IAW AMM 52-10-01-2.  CHECKED NORMAL.  ACFT OK FOR SERVICE.
